MAUDE Adverse Event Report: ABBOTT CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a device exchange procedure, the superior vena cava (svc) connector of the right ventricular (rv) lead was unable to be disconnected from the device header.The set screw was stripped and kept rotating.The svc connection of the rv lead was cut and capped.The new device was implanted and the svc portion was plugged.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d10, h3 and h6.The complaint of damaged set screw was confirmed by analysis.Septum material was observed inside the svc set screw hex cavity, and the set screw was stripped.This did not allow the svc set screw to be tightened and secured properly.The cause was likely due to the handling of the device during either implant or explant.There was no device malfunction.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9993788
Report Number2938836-2020-02774
Device Sequence Number4441948
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Model Number1207-36
Device Catalogue Number1207-36
Device Lot Number2922034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1